MathSciNet Relay Station
MathSciNet bibliographic data
MR1741015 05C80 (05C30)
Gao, Zhicheng; Wormald, Nicholas C. The distribution of the maximum vertex degree in random planar maps. J. Combin. Theory Ser. A 89 (2000), no. 2, 201–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement